... faint headaches I feel weird. Has anyone else had this problem?
I realize this answer is very late but may be helpful in future.
Valtrex can cause dizziness and headaches. You may just need to take a rest when you experience symptoms like this.
You will get used to it and it's worth it. The literature reports amazing reduction in transmission of HSVI and II with Valtrex and it can give you back a normal sex life, which most people want. I have heard that people who take it over the long term just live with headaches. HYDRATE!!! And figure out which supplement you can take (this will take research) that will offset the Valtrex headache. I have met one man who puts up with it because it's worth it but he has them all the time... could be zinc, could be b12. Might need to take trace minerals. Could be that simple! Bactrim made me have headaches from hell from dehydration... then I started really addressing the dehydration!
- Valtrex Information for Consumers
- Valtrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valtrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2010 • 1 answer
Updated 20 Jun 2012 • 4 answers
Updated 16 Feb 2015 • 1 answer
Updated 10 Jun 2015 • 1 answer
Updated 15 Jan 2015 • 2 answers